# SDR ASAA0210077

- Difficulty date: April 3, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING AT SEAT PALLET 3-3 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY AND RECEIVER AT SEAT PALLET 3-3, THEN LIGHTS OPERATED NORMAL.  (M)
